Our expert says:
Please talk to your doctor - one should definitely not stop this very suddenly. I would suggest that you go to the SR 150mg dose for a few weeks and then start gradually reducing the dose by skipping every 2nd pill for 2 weeks, then take one every 3rd day for 2 weeks, then 1 every 4th day for 2 weeks and then stopping.
Many people who discontinue their antidepressant abruptly will experience what's called a "discontinuation syndrome". They may experience fatigue, nausea, sore muscles, sleeplessness, anxiety, agitation, dizziness, hallucinations, blurred vision, irritability, tingling sensations, vivid dreams, sweating or electric shock sensations.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.